# SDR COMA0060472

- Difficulty date: June 4, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N739CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7273
- Aircraft time: 3,924 hours, 4,071 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 6003603031
- Condition: Cracked
- Location: Fuselage
- Part time: 3,924 hours, 4,071 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND AFT DOUBLER IS CRACKED AT FS 718.00 BETWEEN STR 11-12.  REPLACED LEFT HAND AFT DOUBLER AT FS 718.00 BETWEEN STR 11-12 IAW CANADAIR REO 601R-53-61-193 REV A.
